# SDR SWAA2022031126179

- Difficulty date: July 2, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 44,417 hours, 28,682 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS SCREW HOLES ON THE 193B PANEL ARE ENLARGED / REPLACED PANEL 193B AS PER 53-51-21
